# SDR ZZDA2011319

- Difficulty date: March 22, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10DEF EMERGENCY EXIT LIGHT LENS COVER MISSING ON FWD END OF SEAT, CLEAR LENS.  INSTALLED MISSING EMERGENCY EXIT LIGHT LENS COVER ON FWD END OF SEAT 10 DEF IAW B717 AMM 33-51.
